# SDR SWAA2013011411392

- Difficulty date: December 29, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 28,885 hours, 16,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON 328 FLOORBEAM AT STA 328, RBL 57 WL 208.  REPAIRED FLOORBEAM AT STA 328 RBL 57 WL 208 PER SRM 53-10-51-2R7.
